Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 214, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 1:47 PM EDT for Campbell County, Pendleton County, Kentucky; Clermont County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 1:47 PM EDT (17:47 UTC)
- Expired
- Jun 10, 2011, 2:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Campbell County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:12 PM EDT | HAIL 1 | New Richmond, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580
WUUS51 KILN 101747
SVRILN
KYC037-191-OHC025-101830-
/O.NEW.KILN.SV.W.0214.110610T1747Z-110610T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
147 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
* UNTIL 230 PM EDT.
* AT 140 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ASPEN
GROVE...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUTLER...
FELICITY...
IN ADDITION...CAMPBELL COUNTY LAKE...CALIFORNIA...GRANTS LICK...
NICHOLSVILLE...GUBSER MILL...MENTOR...SALTAIR AND IVOR ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3880 8444 3881 8442 3883 8443 3882 8444
3888 8445 3902 8421 3884 8407 3880 8418
3880 8421 3883 8423 3877 8423 3870 8440
TIME...MOT...LOC 1747Z 331DEG 13KT 3892 8433
$$
BINAU3 follow-up statements
033
WWUS51 KILN 101758
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT FRI JUN 10 2011
KYC037-191-OHC025-101830-
/O.CON.KILN.SV.W.0214.000000T0000Z-110610T1830Z/
PENDLETON KY-CAMPBELL KY-CLERMONT OH-
158 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHWESTERN CLERMONT...CAMPBELL AND NORTHEASTERN PENDLETON
COUNTIES...
AT 153 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED NEAR ASPEN GROVE...MOVING SOUTHEAST AT 15 MPH.
THE PUBLIC REPORTED GOLF BALL SIZED HAIL WITH THIS STORM IN
ALEXANDRIA AT 152 PM.
LOCATIONS IMPACTED INCLUDE...
NEW RICHMOND...BUTLER AND FELICITY.
IN ADDITION...LINDALE...ASPEN GROVE...CAMPBELL COUNTY LAKE...
CALIFORNIA...GRANTS LICK...NICHOLSVILLE...GUBSER MILL AND MENTOR ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3880 8444 3881 8442 3883 8443 3882 8444
3888 8445 3902 8421 3884 8407 3880 8418
3880 8421 3883 8423 3877 8423 3870 8440
TIME...MOT...LOC 1757Z 331DEG 13KT 3894 8435
$$
BINAU034
WWUS51 KILN 101816
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
216 PM EDT FRI JUN 10 2011
KYC037-191-OHC025-101830-
/O.CON.KILN.SV.W.0214.000000T0000Z-110610T1830Z/
PENDLETON KY-CAMPBELL KY-CLERMONT OH-
216 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHERN CLERMONT...CAMPBELL AND NORTHEASTERN PENDLETON
COUNTIES...
AT 210 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CALIFORNIA...MOVING SOUTHEAST AT 15 MPH.
QUARTER SIZED HAIL HAS RECENTLY BEEN REPORTED WITH THIS STORM NEAR
NEW RICHMOND.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL...NORTHEASTERN
PENDLETON AND SOUTHERN CLERMONT COUNTIES...INCLUDING MENTOR...IVOR...
MOSCOW...PEACH GROVE AND POINT ISABEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3883 8437 3885 8444 3888 8445 3889 8444
3902 8421 3888 8411 3885 8418 3884 8420
3883 8423 3881 8425
TIME...MOT...LOC 1816Z 329DEG 14KT 3890 8427
$$
BINAU473
WWUS51 KILN 101827
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EDT FRI JUN 10 2011
KYC037-191-OHC025-101837-
/O.EXP.KILN.SV.W.0214.000000T0000Z-110610T1830Z/
PENDLETON KY-CAMPBELL KY-CLERMONT OH-
227 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT...CAMPBELL
AND NORTHEASTERN PENDLETON COUNTIES WILL EXPIRE AT 230 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND HEAVY RAIN ARE STILL LIKELY WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM EDT.
LAT...LON 3883 8437 3885 8444 3888 8445 3889 8444
3902 8421 3888 8411 3885 8418 3884 8420
3883 8423 3881 8425
TIME...MOT...LOC 1827Z 329DEG 14KT 3886 8424
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:49 AM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 10, 9:49 AM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 949 AM EDT FRI JUN 10 2011 .SYNOPSIS... A FRONTAL BOUNDARY WILL LIFT NORTH AS A WARM FRONT TODAY. A COLD FRONT WILL THEN MOVE THROUGH THROUGH THE REGION ON SATURDAY. HIGH PRESSURE WILL BUILD IN FOR SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID LEVEL RIDGE REMAIN ACRS THE SE U.S. WITH AN ACTIVE BAND OF WESTERLIES ACRS THE GREAT LAKES. MCV EVIDENT ON WV IMAGERY MOVG THRU NRN INDIANA. SCATTERED CONVECTION HAS DEVELOPED EARLY THIS MORNING IN RESPONSE TO FAVORABLE AXIS OF LOW LEVEL CONVERGENCE WHERE MODERATE ELEVATED INSTBY EXISTS. SOME OF THESE STORMS ARE PRODUCING HEAVY RAIN WITH PW/S AROUND 1.7 INCHES. ALSO... PEA TO DIME SIZE HAIL HAS BEEN OBSERVED WITH SOME OF THE STRONGER UPDRAFTS. EXPECT THIS MAIN ELEVATED AXIS OF CONVECTION TO PIVOT NE THRU ILN/S FA THRU LATE MORNING. THE FOCUS THEN SHIFTS TO STALLED FNT THAT LIFTS N TODAY WITH THE AREA BECOMING WARM SECTORED. SECOND MVC NEAR STL TO MOVE ACRS IL AND IN. STG INSTBY TO DEVELOP WITH SB CAPES AROUND 3000 J/KG. EXPECT SFC BASED STORMS TO DEVELOP AHD OF MVC DURG THE AFTN. BEST BULK SHEAR ACROSS THE NW THIS AFTN WHERE BEST THREAT FOR SVR WX WL EXIST. WL CONTINUE TO HIGHLIGHT SVR WX POSSIBILITY IN HWO TODAY WITH WIND AND HAIL BEING MAIN THREATS. HAVE ADJUSTED POPS HIGHER ACCOUNTING FOR ONGOING CONVECTION AND THEN ANTICIPATED ADDITIONAL DEVELOPMENT. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... PERIOD BEGINS WITH THE WRMFNT LOCATED N OF THE FA UP ACROSS LOWER MI INTO LAKE ERIE. EXPECT THERE TO BE SOME LINGERING CONVECTION FROM THE AFTERNOON THAT BLEEDS INTO THE EVENING. CANT RULE CONVECTION LINGERING DURING THE OVERNIGHT...MUCH LIKE TONIGHT...SO KEPT CHC POPS THROUGH OUT THE NIGHT. 00Z MODELS ARE A LITTLE QUICKER IN PUSHING THE MAIN CDFNT THROUGH THE OHIO VALLEY/GREAT LAKES SATURDAY INTO SATURDAY EVENING. KEPT LIKELY POPS FROM PREVIOUS FCST WITH EXPECTED LIFT FROM THE CDFNT. THE NAM IS SLIGHTLY QUICKER THAN THE GFS/12Z ECMWF WITH THE CDFNT. LEANED TOWARDS THE GFS/ECMWF AND LINGERED CONVECTION IN THE SE THROUGH 06Z SUNDAY. HIGH PRESSURE THEN BUILDS IN FROM THE PLAINS FOR SUNDAY. SHOULD SEE SOME GOOD CU COVERAGE ACROSS THE N ON SUNDAY IN THE CAA. WENT A BLEND OF GUIDANCE FOR LOWS TONIGHT...GENERALLY KEEPING LOWS IN THE UPPER 60S...EXCEPT FOR THE EXTREME E. SHOULD SEE A WIDE RANGE IN TEMPERATURES ON SATURDAY WITH THE CONVECTION AND FROPA. LEANED TOWARDS THE WARMER GFS MOS TEMPS AND RANGED HIGHS FROM THE LOWER 80S IN THE NW TO THE LOWER 90S IN THE SE. THOUGHT THE NAM WAS TOO COLD FOR LOWS SUNDAY MORNING...SO WENT CLOSER THE GFS TEMPS. ALSO WENT WITH THE GFS MOS TEMPS FOR HIGHS ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... SFC HIGH PRESSURE TO PROVIDE DRY CONDITIONS AND COOLER TEMPERATURES SUNDAY NIGHT THRU TUESDAY. NUMERICAL MODEL SOLNS BEGIN TO SHOW MORE SPREAD WITH 00Z ECMWF MORE AMPLIFIED AND THEREFORE HOLDING ONTO UPPER LEVEL RIDGE WED. 12Z GFS SOLN QUICKER WITH THE NEXT SFC WAVE COMING ACROSS THE GREAT LAKES WED/WED NIGHT. 12Z ECMWF SOLN HAS TRENDED FASTER WITH FROPA WED NIGHT. HAVE TRENDED TOWARD A COMPROMISED SOLN...ONLY ALLOWING FOR CHANCE POPS IN THE WED AFTN AND THEN INCREASE THE POPS TO CHANCE CATEGORY ENTIRE FA WED NIGHT WITH THE SFC WAVE EXPECTED TO TRACK THRU THE GREAT LAKES. HAVE LIMITED ANY LINGERING POPS TO SLIGHT CHC ON THURSDAY. HAVE TRENDED HIGHS AT OR A LTL BELOW MEX GUID SATURDAY THRU MONDAY AND THEN A LTL ABOVE GUID TUESDAY THRU THURSDAY. HAVE STAYED CLOSE OR A LTL ABOVE MEX FOR LOWS THRU THE PERIOD. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... STLT AND RADAR DEPICTING A LARGE BAND OF BKN TO HI CLDS ALONG THE WARM FRONT WITH SCT SHWRS AND WDLY SCT TSTMS EXTNDG FM NRN IN SEWD TO KILN AND KLUK. TSTMS ARE MOVG ENEWD AT 20 TO 25 KT. THE STRGR TSTMS WILL PRODUCE BRF MVFR CONDS. THIS AREA OF WEATHER SHOULD CONT TO THE ENE AND DISSIPATE BY 15Z AS SUGGESTED IN THE RUC. AS THE SUN CONTINUES TO HEAT THE SFC LATE THIS MORNING AND EARLY THIS AFTERNOON CONDS WILL ONCE AGAIN BECOME FAVORABLE FOR WDLY SCT TSTMS TO DEVELOP ACRS THE FCST AREA. THESE TSTMS WILL BE CAPABLE OF BECOMING SVR AND PRODUCING HAIL AND STG WNDS. AS THE HEATING DIMINISHES TSTMS SHOULD SLWLY DISSIPATE AROUND 01Z. HOWEVER, THE ATMOSPHERE WILL CONTINUE TO BE UNSTABLE OVER THE AREA THROUGHOUT THE NIGHTTIME HOURS, THUS ISOLATED POP UP TSTMS CAN NOT BE RULED OUT. SFC WINDS WILL BE SE VEERING TO SW THIS AFTN AT 5 TO 10 KT. OUTLOOK...TSTMS POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...AR SHORT TERM...SITES LONG TERM...AR AVIATION...
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Local storm report, Jun 10, 12:46 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL NORTH BEND 39.15N 84.74W
06/10/2011 E0.75 INCH HAMILTON OH PUBLIC
&&
SNYDERLocal storm report, Jun 10, 12:51 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL NORWOOD 39.16N 84.45W
06/10/2011 E0.50 INCH HAMILTON OH BROADCAST MEDIA
DIME SIZED HAIL
&&
SNYDERLocal storm report, Jun 10, 12:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 4 N HEBRON 39.12N 84.70W
06/10/2011 E0.75 INCH HAMILTON OH NWS EMPLOYEE
&&
ARLocal storm report, Jun 10, 1:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 5 NNW CRESCENT SPRINGS 39.13N 84.61W
06/10/2011 E0.50 INCH HAMILTON OH TRAINED SPOTTER
0104 PM HAIL DELHI TOWNSHIP 39.10N 84.61W
06/10/2011 E0.50 INCH HAMILTON OH AMATEUR RADIO
&&
SNYDERSpecial weather statement, Jun 10, 1:15 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 115 PM EDT FRI JUN 10 2011 KYZ091>093-OHZ077-078-101815- KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH- 115 PM EDT FRI JUN 10 2011 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN CLERMONT...SOUTHERN HAMILTON...CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 215 PM EDT... AT 111 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG THE OHIO RIVER IN THE CINCINNATI METRO AREA...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. LOCALIZED URBAN FLOODING IS A DISTINCT POSSIBILITY THROUGH THE AFTERNOON...DO NOT DRIVE THROUGH FLOODED URBAN ROADS AND UNDERPASSES! SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VILLA HILLS... CINCINNATI...LUDLOW...FLORENCE...CRESCENT SPRINGS...NORWOOD... LAKESIDE PARK...PARK HILLS...FORT MITCHELL...ERLANGER...CRESTVIEW HILLS AND ELSMERE. ALSO...ELMWOOD PLACE...ST. BERNARD...CRESCENT PARK...KENTON VALE... WOODLAWN...FAIRFAX...FAIRVIEW AND TURPIN HILLS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY AGAIN BE NEEDED. LAT...LON 3926 8471 3908 8414 3883 8437 3910 8484 BINAU
Local storm report, Jun 10, 1:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL DELHI TOWNSHIP 39.10N 84.61W
06/10/2011 E0.88 INCH HAMILTON OH AMATEUR RADIO
INCREASED IN SIZE AND INTENSITY FROM PREVIOUS REPORT.
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:26 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 49 min |
| Jun 10, 12:32 PM EDT | Areal Flood Advisory | ILN | Boone | 90 min |
| Jun 10, 1:15 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 60 min |
| Jun 10, 1:31 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 44 min |
| Jun 10, 2:08 PM EDT | Areal Flood Advisory | ILN | Campbell | 82 min |
| Jun 10, 2:59 PM EDT | Special Weather Statement | ILN | Mason | 46 min |
| Jun 10, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Mason | 21 min |
| Jun 10, 3:41 PM EDT | Areal Flood Advisory | ILN | Mason | 64 min |
| Jun 10, 4:17 PM EDT | Special Weather Statement | ILN | Grant | 43 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 39 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 47 min |
| Jun 10, 6:06 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 52 min |
| Jun 10, 6:44 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 10, 7:05 PM EDT | Special Weather Statement | ILN | Boone | 55 min |
| Jun 10, 7:07 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 113 min |
| Jun 10, 7:27 PM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Jun 10, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 41 min |
| Jun 10, 4:01 AM EDT | Special Weather Statement | ILN | Darke | 29 min |
| Jun 10, 4:13 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jun 10, 5:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 10, 6:22 AM EDT | Special Weather Statement | ILN | Warren | 23 min |
| Jun 10, 6:46 AM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jun 10, 7:18 AM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jun 10, 7:23 AM EDT | Special Weather Statement | ILN | Madison | 37 min |
| Jun 10, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Jun 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 50 min |
| Jun 10, 7:50 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 115 min |
| Jun 10, 7:59 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jun 10, 8:01 AM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Jun 10, 8:17 AM EDT | Areal Flood Advisory | ILN | Darke | 2 hr |
| Jun 10, 9:18 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 42 min |
| Jun 10, 9:20 AM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 10, 9:48 AM EDT | Special Weather Statement | ILN | Clark, Greene | 42 min |
| Jun 10, 11:18 AM EDT | Special Weather Statement | ILN | Pike, Ross | 42 min |
| Jun 10, 11:47 AM EDT | Special Weather Statement | ILN | Hamilton | 58 min |
| Jun 10, 11:55 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Jun 10, 4:46 PM EDT | Special Weather Statement | ILN | Hamilton | 59 min |
| Jun 10, 5:09 PM EDT | Special Weather Statement | ILN | Darke | 96 min |
| Jun 10, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 28 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | ILN | Miami | 47 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 30 min |
| Jun 10, 5:38 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 49 min |
| Jun 10, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 39 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 43 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 34 min |
| Jun 10, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 39 min |
| Jun 10, 6:43 PM EDT | Areal Flood Advisory | ILN | Montgomery | 2 hr |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 28 min |
| Jun 10, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 22 min |
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Madison, Pickaway | 50 min |
| Jun 10, 7:21 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Union | 54 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 45 min |
| Jun 10, 7:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami | 104 min |
| Jun 10, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 23 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 34 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Pickaway | 63 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.